# SDR CALA2019030400350

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 64,012 hours, 21,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3230
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTE THIS DAMAGED TRANSFERED FROM LOGPAGE 9006123. DENT IN FUSELAGE SKIN, STA. 827-847, STR. 25LT-27RT. VERIFIED REMOVAL OF DAMAGED MATERIAL. PERFORMED HFEC AROUND CUTO UTS. REF: NDT P6 51-00-00-23. ALSO PERFORMED THICKNESS CHECK 0.002"REMOVED FROM BURNISHED AREA. OF ENTIRE AREA.REF: NTM P4 00-04-02. NO DEFECTS AND NO MORE THAN INTERNAL AND EXTERANAL AREAS, REMOVED EXISTING FASTENERS. PERFORMED .040 INSURANCE CUT OF DAMAGED AREA. CUTOUT DAMAGED AREA, BLENDED ALL AREAS, DETAILED INSPECTED OF ACCOMPLISHED STEPS 1,2,6,7 AND 8 OF IAH022719-727-1. VERIFIED C/W RII REQUIREMENTS OF #IAH022719-0727-1 STEPS 1,2 ,6,7&8. ALSO, C/W STEPS 3,4,5,9&10 INCLUDING: HFEC SURFACE, HOLES & COUNTERSINKS, HFEC AFTER INSURANCE CUT, UT THICKNESS CHECK & DETAILED VISUAL INSPECTION. NO DEFECTS. VERIFIED MATERIAL -1 DOUBLER .040 2024T3 P.O# 8116475320, -2 TRIPLER .063 2024T3 P.O# 8546450320, -3 FILLER .080 2024T3 P.O# 8388170, -4 FILLER .071 2024T3 P.O# 8588807, -5 FILLER .063 2024 T3 P.O# 8546450320, AS PER # IAH022719-0727-1A PARG B,1. ADD FAULT: N VERIFIED MATERIAL AS NOTED. COMPLIED WITH # IAH022719-0727-1A STEPS 8,9&10. ENLARGED CUT REA. OUTS, PERFORMED INSURANCE CUTS AND REMOVED FASTENERS IN REPAIR A VERIFIED C/W RII REQUIREMENTS OF AVO IAH022719-0727-1A STEPS 8, 9 & 10. PERFORMED HFEC FOR ENLARGED CUTOUTS AND INSURANCE CUTS. PERFORMED STEPS 11 AND 12 HFEC FOR HOLE AND COUNTERSINK. FABRICATION OF REPAIR PARTS STEP B1
